# SDR GTIA020311

- Difficulty date: March 24, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLIGHT AND FORWARD PASSENGER COMPARTMENT FLOOR PANEL RIGHT OUTBOARD STATION 148.5 TO STATION 167.5 HAS CRACKED MUSHY (SOFT).  FORM NEW PANEL FOR STATION 148.5-167.5.  (M)
